# SDR VNAA0101026

- Difficulty date: January 28, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 13,841 hours, 12,276 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7178011
- Part serial: 149
- Condition: Failed
- Location: Cockpit
- Part time: 13,848 hours, 12,282 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHILE ON FINAL, THE CREW RECEIVED NO INDICATION WHETHER THE LANDING GEAR WAS DOWN OR NOT.  THE CREW EXECUTED A GO AROUND AND REVIEWED THE QUICK REFERENCE HANDBOOK AND MANUALLY EXTENDED THE GEAR.  THE CREW THEN RECEIVED THREE GREEN LIGHTS AND LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR CONTROL LEVER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
